MAUDE Adverse Event Report: BIOMET MICROFIXATION 1.5MM SYSTEM TWIST DRILL 9MM STOP W/NT; DRILLS, BURRS, TREPHINES & ACCESSORIES

BIOMET MICROFIXATION 1.5MM SYSTEM TWIST DRILL 9MM STOP W/NT; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It is reported that the drill tip broke during a procedure with no harm to the patient.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H4: manufacturing date is unknown as product was received on; 8 jul 2019, 13 nov 2018, 20 oct 2018 and 30 oct 2019.H6 component code: mechanical (g04) - drill.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.

Brand Name
1.5MM SYSTEM TWIST DRILL 9MM STOP W/NT
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14830967
Report Number0001032347-2022-00209
Device Sequence Number16732179
Product Code HBE
UDI-Device Identifier00841036013189
UDI-Public(01)00841036013189(10)321008
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number01-7146
Device Lot Number321008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2022
Supplement Date Received by Manufacturer08/01/2022
Initial Report FDA Received Date06/27/2022
Supplement Report FDA Received Date08/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown